# SDR AALA202208154237

- Difficulty date: July 10, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON Z-ANGLE FLANGE, LOCATED AT BS 990 AND RBL 34. REPLACED ANGLE PER AARD 51-00-05-1 AND DWG 147A5710.
